Vol. 33, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Continuous complementors on B∗-algebras

Pak-Ken Wong

Vol. 33 (1970), No. 1, 255–260

This paper is concerned with continuous and uniformly continuous complementors on a B-algebra. Let A be a B-algebra with a complementor p and Ep the set of all p-projections of A. We show that if A has no minimal left ideals of dimension less than three, then p is uniformly continuous if and only if Ep is a closed and bounded subset of A. We also give a characterization of the boundedness of Ep.

Mathematical Subject Classification
Primary: 46.60
Received: 5 September 1969
Published: 1 April 1970
Pak-Ken Wong